# SDR IPXA2016051103234

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 93,053 hours, 16,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA825227
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL BEHIND CAPTAIN`S SEAT DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EO MD11-5320-60704-A AND DWG ABA8252.
